Published
UNA APLICACIÓN DE LOS MODELOS SEMI-MARKOVIANOS AL PROBLEMA DE LA RUINA
AN APPLICATION OF SEMI-MARKOVIAN MODELS TO THE RUIN PROBLEM
Keywords:
cadenas deMarkov, dominancia estocástica, emparejamiento, proceso semi-markovianos, simulación (es)Coupling, Markov chains, Semi-Markov process, Simulation, Stochastic ordering (en)
Downloads
1Universidad Complutense de Madrid, Facultad de Ciencias Matemáticas, Departamento de Estadística e Investigación Operativa, Madrid, España. Professor. Email: ealmarazluengo@mat.ucm.es
We consider the classical ruin problem due to Cramer and Lundberg and we generalize it. Ruin times of the considered models are studied and sufficient conditions to usual stochastic dominance between ruin times are established. In addition an algorithm to simulate processes verifying the conditions under consideration is proposed.
Key words: Coupling, Markov chains, Semi-Markov process, Simulation, Stochastic ordering.
Se considera el problema clásico de ruina de Cramér y Lundberg y se generaliza. Se estudian los tiempos hasta la ruina de los modelos considerados y se establecen condiciones suficientes para la dominancia estocástica en el sentido usual entre los tiempos de ruina. Por otro lado, se establecen algoritmos de simulación de los procesos bajo estudio y de obtención de estimadores para las probabilidades involucradas.
Palabras clave: cadenas de Markov, dominancia estocástica, emparejamiento, proceso semi-markovianos, simulación.
Texto completo disponible en PDF
References
1. Almaraz, E. (2009), Cuestiones notables de ordenación estocástica en optimación financiera, Tesis de Doctorado, Universidad Complutense de Madrid, Facultad de Ciencias Matemáticas. Departamento de Estadística e Investigación Operativa, Madrid.
2. Asmussen, S. (1989), 'Risk theory in a Markovian environment', Scandinavian Actuarial Journal 2, 69-100.
3. Beard, R. E., Pentikäinen, T. & Pesonen, E. (1984), Risk Theory, Chapman and Hall, London..
4. Beekman, J. (1969), 'A ruin function approximation', Transactions of Society of Actuaries 21, 41-48.
5. Bowers, N. L., Gerber, H. U., Hickman, J. C., Jones, D. A. & Nesbitt, C. J. (1997), Actuarial Mathematics (2ª.Ed), The Society of Actuaries, USA.
6. Daykin, C. D. (1994), Risk Theory of Actuarie, Chapman & Hall, New York.
7. De Vylder, F. (1996), Advanced Risk Theory, Université de Bruxelles, Brussels..
8. Ferreira, F. & Pacheco, A. (2005), 'Level crossing ordering of semi-Markov processes and Markov chains', Journal of Applied Probability 42(4), 989-1002.
9. Ferreira, F. & Pacheco, A. (2007), 'Comparision of level-crossing times for Markov and semi-Markov processes', Statistics and Probability Letters 77(7), 151-157.
10. Frees, E. (1986), 'Nonparametric Estimation of the Probability of Ruin', ASTIN Bulletin 16, 81-90.
11. Gerber, H. (1995), Life Insurance Mathematics, Second edn, Springer, Heidelberg.
12. Goovaerts, M. (1990), Effective Actuarial Methods, Elsevier Science Publishers B.V., Amsterdam.
13. Latorre, L. (1992), Teoría del Riesgo y sus Aplicaciones a la Empresa Aseguradora, Editorial Mapfre, Madrid.
14. Müller, A. & Stoyan, D. (2002), Comparison Methods for Stochastic Models and Risks, John Wiley & Sons.
15. Ramsay, C. (1992), 'A Practical Algorithm for Approximating the Probability of Ruin', Transactions of the Society of Actuaries XLIV.
16. Reinhard, J. (1984), 'On a class of semi-Markov risk models obtained as a classical risk models in a Markovian environment', ASTIN Bulletin 14, 23-43.
17. Reinhard, J. & Snoussi, M. (2001), 'On the distribution of the surplus prior to ruin in a discrete semi-Markov risk model', ASTIN Bulletin 31, 255-273.
18. Reinhard, J. & Snoussi, M. (2002), 'The severity of run in a discrete semi-Markov risk model', Stochastic Models 18(1), 85-107.
19. Seal, H. (1969), Stochastic Theory of a Risk Business, John Wiley & Sons, New York.
20. Shaked, M. y. S. G. (2007), Stochastic Orders, Springer Series in Statistics.
Este artículo se puede citar en LaTeX utilizando la siguiente referencia bibliográfica de BibTeX:
@ARTICLE{RCEv34n3a06,
AUTHOR = {Almaraz-Luengo, Elena},
TITLE = {{An Application of Semi-Markovian Models to the Ruin Problem}},
JOURNAL = {Revista Colombiana de Estadística},
YEAR = {2011},
volume = {34},
number = {3},
pages = {477-495}
}
How to Cite
APA
ACM
ACS
ABNT
Chicago
Harvard
IEEE
MLA
Turabian
Vancouver
Download Citation
Article abstract page views
Downloads
License
Copyright (c) 2011 Revista Colombiana de Estadística

This work is licensed under a Creative Commons Attribution 4.0 International License.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).